# SDR FDEA200902040462

- Difficulty date: February 4, 2009
- Submitted: February 5, 2009
- Operation: Air carrier
- Aircraft: N482FE
- Make and model: Boeing 727227
- Aircraft serial: 21464
- Aircraft time: 44,269 hours, 28,293 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: 65772
- Part serial: 7898
- Condition: Failed
- Location: Equip Cooling
- Part time: 9,183 hours, 6,154 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EQUIPMENT COOLING LIGHT ILLUMINATED INFLIGHT, APPROX ABOVE 18K FEET.  RAN CHECKLIST.  COMPLIED WITH PROCEDURE TO PULL APPROPRIATE CIRCUIT BREAKERS.  REPEAT WRITEUP, LIGHT WENT OUT ON SHORT FINAL.  REMOVED AND REPLACED COOLING BLOWER IAW MM 21-58-011-4, OPS CHECK GOOD.  REMOVED AND REPLACED     BLOWER SHUT-OFF RELAY IAW SMP.  REMOVED AND REPLACED DIFFERENTIAL PRESSURE SWITCH IAW MM 21-58-051-4.  STILL REQS ADJ/TEST IAW 21-58-00-5 PARAGRAPH 3 IAW TSI.  AVIONICS IS GOING TO DO TEST.
